# SDR DALA13036393137

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY AREA FR16 FLOORBEAM Y503 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND OUT OF LIMITS IAW SRM 53-11-11.  REMOVED FLOORBEAM IAW SRM 51-42-11.  LOCATED & DRILLED IAW SRM 51-44-11. TREATED & PRIMED HOLES IAW SRM 51-21-11.  TRANSFERRED EDGE FITTING & INSTALLED FLOORBEAM IAW TRM 53-21-01.  PAINTED FASTENERS IAW SRM 51-75-12.
